# SDR DL733950213

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUNG SMALL PUNCTURE AND FIBER DAMAGE IN LEFT ELEVATOR UPPER SURFACE.  LOCATED 3 FEET FROM INBOARD AND 7 INCHES FROM SPAR AFT.  REPAIRED ELEVATOR PUNCTURE PER SRM 55-20-01 IN REF TO 51-70-17.
